# SDR QXEA0002354

- Difficulty date: August 11, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND NACELLE FIREWALL FOUND CRACKED ABOVE INBOARD END OF OIL COOLER.  REPAIRED IAW DHC-8 SRM 51-40-11, 54-00-00 PAGE 1 AND 20-21-18.
